# SDR IPXA10560265

- Difficulty date: May 16, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Gouged
- Location: Bs 534-537
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 THE MAIN CARGO FLOOR TRACK HAS TWO GOUGES AT BS534 AND BS537 LBL62 WL208.  FLOOR TRACK SECTION WAS REPLACED PER SRM 51-40-02-G
